MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493895930200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the right coronary artery.A 2.00mm x 30mm apex¿ balloon catheter was selected to dilate the lesion.However during advancing of the balloon over a non-bsc guidewire, it was noted that the balloon froze on the guidewire and could not advance.The device was removed by pulling the guidewire and balloon as a unit.The procedure was completed with a different device.No patient complications were reported and the patient's condition was fine.

Brand Name
APEX¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6360748
Report Number2134265-2017-01295
Device Sequence Number540102
Product Code LOX
UDI-Device Identifier08714729475828
UDI-Public(01)08714729475828(17)20191031(10)19841521
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberH7493895930200
Device Catalogue Number38959-3020
Device Lot Number19841521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: PROWATER
Patient Age54 YR